# SDR 98ZZZX1012

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269JH
- Make and model: Cessna 402B
- Aircraft serial: 402B1213
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: SA630R26
- Condition: Failed
- Location: Lt Eng Nr 6 Cyl
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPUN NR 6 CYLINDER ROD BEARING ON TRIP BACK FROM NASSAU.  ENGINE WAS OVERHAULED BY T.W. SMITH ENGINE.  THE ENGINE HAD 1,313.9 HOURS SINCE OVERHAUL.
